# SDR DALA2024011900814

- Difficulty date: January 19, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 59,158 hours, 30,702 cycles
- System (JASC): 2565 · Escape Slide
- Part: Panel
- Part number: UNKNOWN
- Condition: Loose
- Location: L2 Slide Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 SLIDE LT PANEL AT 2L DOOR LOOSE. CORRECTIVE ACTION: REINSTALLED LIGHT COVER ON 2L DOOR PER A319 AMM 33-51. A/C OK FOR SVC. (4374090)
